RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 6, Pages 859–868 (Mi mz6386)  

This article is cited in 4 scientific papers (total in 4 papers)

Trigonometric system in $L_p$, $0<p<1$

V. I. Ivanov, V. A. Yudin


Full text: PDF file (487 kB)

English version:
Mathematical Notes, 1980, 28:6, 884–889

Bibliographic databases:

UDC: 517
Received: 16.11.1978

Citation: V. I. Ivanov, V. A. Yudin, “Trigonometric system in $L_p$, $0<p<1$”, Mat. Zametki, 28:6 (1980), 859–868; Math. Notes, 28:6 (1980), 884–889

Citation in format AMSBIB
\Bibitem{IvaYud80}
\by V.~I.~Ivanov, V.~A.~Yudin
\paper Trigonometric system in $L_p$, $0<p<1$
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 6
\pages 859--868
\mathnet{http://mi.mathnet.ru/mz6386}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=603220}
\zmath{https://zbmath.org/?q=an:0455.42016}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 6
\pages 884--889
\crossref{https://doi.org/10.1007/BF01709150}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ01100020}


Linking options:
  • http://mi.mathnet.ru/eng/mz6386
  • http://mi.mathnet.ru/eng/mz/v28/i6/p859

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. G. Arutyunyan, “Representation of measurable functions of several variables by multiple trigonometric series”, Math. USSR-Sb., 54:1 (1986), 259–277  mathnet  crossref  mathscinet  zmath
    2. Yu. S. Kolomoitsev, “Completeness of the Trigonometric System for the Classes $\varphi(L)$”, Math. Notes, 81:5 (2007), 632–637  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Yu. S. Kolomoitsev, “On approximation of functions by trigonometric polynomials with incomplete spectrum in $L_p$, $0<p<1$”, J. Math. Sci. (N. Y.), 165:4 (2010), 463–472  mathnet  crossref  elib
    4. K. Runovski, H.-J. Schmeisser, “Methods of trigonometric approximation and generalized smoothness. I”, Eurasian Math. J., 2:3 (2011), 98–124  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:294
    Full text:104
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020